# SDR HEEA083287

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,038 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206375007103
- Part serial: 175
- Condition: Sticking
- Location: Eng Oil Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATOR NEEDLE STICKS INTERMITTENTLY. REPAIRED.
